# SDR DALA2016111408744

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SILL SPLICE IS CORRODED AND BENT.  REMOVED AND REPLACED THE SILL SPLICE IAW SRM 53-00-00 FIG 103 AND DWG 5910142 REV DJ.
